# SDR RRXA002782

- Difficulty date: July 6, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 89,880 hours, 28,582 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Link
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A GOUGE TO THE LEFT O/B FLAP AFT LINK AT STA 410, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  RECEIVED REPAIR AND INSTALLED IAW EO NR 00-186 WITH APPROVED 8110-3 DATED 7-5-00.
